Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1133 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587822
Test of the construct and criteria validity of a German measure of organizational justice
Streicher B, Jonas E, Maier GW, Frey D, Woschee R, Wassmer B (2008)
European Journal of Psychological Assessment 24(2): 131-139.
PUB | Dateien verfügbar | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587102
Multiple nearest-neighbor exchange model for the frustrated magnetic molecules {Mo72Fe30} and {Mo72Cr30}
Schröder C, Prozorov R, Kögerler P, Vannette MD, Fang X, Luban M, Matsuo A, Kindo K, Müller A, Todea AM (2008)
Physical Review B 77(22): 224409.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902719 PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592342
Continuity properties of concave functions in potential theory
Hansen W, Netuka I (2008)
Journal of Convex Analysis 15(1): 39-53.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Lower estimates for a perturbed Green function
Grigoryan A, Hansen W (2008)
Journal d'Analyse Mathématique 104(1): 25-58.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939330
Kultur und Alltag im Ghetto von Wilna
Grüner F (2008)
Theresienstädter Studien und Dokumente 15: 180-219.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631243
The auslander-reiten translation in submodule categories
Ringel CM, Schmidmeier M (2008)
Transactions of the American Mathematical Society 360(2): 691-716.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592100
Invariant subspaces of nilpotent linear operators, I
Ringel CM, Schmidmeier M (2008)
Journal für die reine und angewandte Mathematik 614: 1-52.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586332
The self-injective cluster-tilted algebras
Ringel CM (2008)
Archiv der Mathematik 91(3): 218-225.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586831
A strong version of Liouville's theorem
Hansen W (2008)
American Mathematical Monthly 115(7): 583-595.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung